# SDR SWAA2016021649112

- Difficulty date: January 4, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6550818
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN, CRACKED AFT SPAR ROW, BETWEEN RSS 224 - 270.  REPAIRED SKIN IAW EA.
